# SDR EISA20010022

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Component: Wing, Boeing, 727223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND ANGLE CRACKED AT STATION 92L WING ROOT.  FABRICATED REPAIR ANGLE, ALODINED, PRIMED, AND INSTALLED REPAIR ANGLE IAW SRM 51-30-2, 51-10-2, 51-40-3 FIG 1.
